Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JeffCash

Strange Side Effect of one of 3 Meds

Hello, I'm a 17 year old male who has mild-severe acne but I've recently begun to experiencing a very annoying problem...

I'm on Doryx, Retin-A .1%, and BenzaClin Gel. They have worked wonders for my skin and I know longer have cysts nor do I have facial acne besides a rare small pimple.

To put plainly, about 2 months starting my regime I have began to have a lot of irritation on my penis, almost as if it's chapped. It can be painful very irritable. My penis also begun to shed large slabs of skin, especially on the head of my penis and on the upper shaft. I have not applied any sort of material or cream on it lately and the only thing I can think of doing it has been Doryx, unless Retin-Anfrom my hands have somehow transferred to it.

Any suggestions or remedies?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×